# SDR UALA2010010400026

- Difficulty date: January 2, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UPPER FRAME CRACKED AT GATE ATTACH HOLE, 9TH HOLE FROM FWD END.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR ANGLE.
